# SDR 08FDEA03813

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A25775039204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ROLLERTRACK C54-56 LT.  A REPAIR IAW SRM 53-10-15 FIG 202 IS NOT POSSIBLE.  REPAIR PERFORMED BY CUTTING THE ROLLER TRACK AT C 55, INSTALLING TWO SEPARATE L- PROFILES ON CROSSBEAM IAW RAS/EFW/900089/2008 ISS A, APPROVED BY EA 6-5316-123087.
